# SDR AALA201910039011

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 29,338 hours, 11,857 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT AT CEILING PANEL LT SEAT ROW 18 REQUIRES FURTHER TROUBLESHOOTING. FOUND CONNECTOR D14816 LOOSE IAW WDM 33-51-14 SECURED CONNECTOR. SYSTEM NORMAL IAW AMM 33-51-00.
